# SDR SWAA2022100579089

- Difficulty date: September 16, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 59,229 hours, 35,208 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shield
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP. FLOOR SHIELD IS CRACKED BETWEEN STA 500 THRU 500A AND RBL 23 / [01] FWD CARGO COMP.AFT RT SHIELD BETW. STA 500 THRU STA 500A WAS REMOVED ON TASK CARD #TTG8Q004F5XG STEP #12 REF. B737-700 SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED FWD CARGO COMP. FLOOR SHIELD PER B737-700 SRM 51-40-02-0G-0;[03] TO CHANGE REFENCE ON STEP # 2 SHOULD BE SRM 51-10-02-0G-0;[04] CERTIFIED;[05] VERIFIED STEPS #1; #2 AND #3. OK TO PAINT NEW SHIELD.;[06] APPLIED TOP COAT TO THE NEW FWD CARGO COMP. AFT FLOOR SHIELD BETWEEN STA 500 THRU 500A AND RBL23 PER B737-700 AMM 51-21-73-370-80. THIS SHIELD WILL BE INSTALLED ON FWD CARGO MOC. CARD #TTG8Q004F5XG STEP # 40;[07] VERIFIED TOP COAT APPLICATION.
